# SDR SWIA202303310028

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 47,393 hours, 30,964 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1110834 : DESCENDING THROUGH FL200 LH SIDE WINDSCREEN OUTSIDE PLY SHATTERED. RAN QRH. (FILED CLOSED)REMOVED, AND REPLACED LH WINDSHIELD AS REQUIRED REF AMM AMM 56-11-01 SEE CARD 56-220-1000-SKY NO LEAKS NOTED OPS CHECKS GOOD.
